# SDR 95ZZZM511

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: 6229681001
- Condition: Inop
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FAR - THE CREW ELECTED AN AIR TURN BACK AFTER THE NR 2 EADI AND EHSI WENT BLANK/INOP FOLLOWED BY A SMALL AMOUNT OF ELECTRICAL SMOKE IN THE COCKPIT.  THE LANDING WAS UNEVENTFUL.  THE NR 2 VERT GYRO AND NR 2 EHSI WERE SATISFACTORILY REPLACED.  (M)
